# SDR ASOA2013071608663

- Difficulty date: June 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R30327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9.0 FROM FS 409+128 TO 559.  REMOVED SEAT TRACK IAW SRM 51-41-02.  INSTALLED NEW SEAT TRACKS IAW SRM 51-41-027, AND REO 601R-53-00-485.
